# SDR CA980602014

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-160
- Engine: Lyc O320D2A
- Propeller: Snsnch M74DM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 68865
- Condition: Pitted
- Location: Engine
- Part time: 1,957 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH AD 98-02-08 INSPECTION, PITS WERE FOUND IN THE CRANKSHAFT BORE.
